Siberian Mathematical Journal

ISSN: 0037-4466 (Print) 1573-9260 (Online)

Description

Siberian Mathematical Journal provides the English-speaking scientific community with the results of mathematical work being performed in Akademgorod (Science City), the educational and research center near Novosibirsk in Siberia. Akademgorod has achieved an international reputation for excellence in many scientific and technical disciplines. Siberian Mathematical Journal is a translation of the peer-reviewed Russian journal Sibirskii Matematicheskii Zhurnal, a publication of the Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia.

49 Volumes 292 Issues 5,953 Articles available from 1966 - 2014

Browse Volumes & Issues